Cookies?
Library Header Image
LSE Research Online LSE Library Services

Doubly invariant subspaces of the Besicovitch space

Sasane, Amol (2022) Doubly invariant subspaces of the Besicovitch space. Methods of Functional Analysis and Topology,, 28 (2). 150 - 156. ISSN 1029-3531

[img] Text (Sasane_doubly-invariant--published) - Published Version
Available under License Creative Commons Attribution Share Alike.

Download (430kB)

Identification Number: 10.31392/MFAT-npu26_2.2022.07

Abstract

A classical result of Norbert Wiener characterises doubly shift-invariant subspaces for square integrable functions on the unit circle with respect to a finite positive Borel measure μ, as being the ranges of the multiplication maps corresponding to the characteristic functions of μ-measurable subsets of the unit circle. An analogue of this result is given for the Besicovitch Hilbert space of `square integrable almost periodic functions'.

Item Type: Article
Official URL: http://mfat.imath.kiev.ua/
Additional Information: © 2022 The Author
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 25 Mar 2022 10:27
Last Modified: 16 May 2024 03:40
URI: http://eprints.lse.ac.uk/id/eprint/114469

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics